日本語
 
User Manual Privacy Policy ポリシー/免責事項 連絡先
  詳細検索ブラウズ

アイテム詳細


公開

学術論文

An isoperimetric inequality for diffused surfaces

MPS-Authors
/persons/resource/persons4295

Menne,  Ulrich
Geometric Measure Theory, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

URL
There are no locators available
フルテキスト (公開)

1612.03823.pdf
(プレプリント), 421KB

付随資料 (公開)
There is no public supplementary material available
引用

Menne, U., & Scharrer, C. (2018). An isoperimetric inequality for diffused surfaces. Kodai Mathematical Journal, 41(1), 70-85. doi:10.2996/kmj/1521424824.


引用: http://hdl.handle.net/11858/00-001M-0000-002C-2483-B
要旨
For general varifolds in Euclidean space, we prove an isoperimetric inequality, adapt the basic theory of generalised weakly differentiable functions, and obtain several Sobolev type inequalities. We thereby intend to facilitate the use of varifold theory in the study of diffused surfaces.